Alert archive / New Mexico / High Wind Warnings in 2024
High Wind Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Jun 19, 2024, 3:48 AM MDT for 5 counties in New Mexico. It took effect at Jun 19, 2024, 6:00 PM MDT. It was in force for 10 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 19, 2024, 3:48 AM MDT (09:48 UTC)
- In effect from
- Jun 19, 2024, 6:00 PM MDT
- Expired
- Jun 20, 2024, 3:49 AM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Cibola County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 17 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:15 PM MDT | FLASH FLOOD | 10 Se Willard, NM | NM Roads reports that Highway 42 is closed from mile marker 0 to mile marker 35 due to standing water on roadway. |
| Jun 19, 6:30 PM MDT | FLASH FLOOD | 3 Ene Quarai, NM | Updated report: Highway 542 closed due to flooding. |
| Jun 19, 7:45 PM MDT | NON-TSTM WND GST 58 | 4 Ne South Valley, NM | ASOS station KABQ Albuquerque Intl Sunport. |
| Jun 19, 7:45 PM MDT | NON-TSTM WND GST 58 | 4 Ne South Valley, NM | ASOS station KABQ Albuquerque Intl Sunport. |
| Jun 19, 7:45 PM MDT | NON-TSTM WND GST 58 | 4 Ne South Valley, NM | |
| Jun 19, 8:04 PM MDT | NON-TSTM WND DMG | 3 Sw Sandia Heights, NM | Delayed report. Large healthy tree in the Mountain Run Apartment complex snapped and broke at the trunk due to strong east canyon winds. Time estimated based on when winds peaked in the area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4618 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681 WWUS75 KABQ 190948 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 348 AM MDT Wed Jun 19 2024 NMZ219-191800- /O.UPG.KABQ.HW.A.0018.240620T0100Z-240620T0900Z/ /O.NEW.KABQ.HW.W.0023.240620T0000Z-240620T1200Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 348 AM MDT Wed Jun 19 2024 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... * WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 6 PM this evening to 6 AM MDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras Canyon in Albuquerque. Dangerous crosswinds will impact north-to-south oriented roads like I-25 and Tramway Boulevard, as well as southwest-to-northeast oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ204-211-218-225-191800- /O.NEW.KABQ.WI.Y.0036.240620T0000Z-240620T1200Z/ Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper Tularosa Valley- 348 AM MDT Wed Jun 19 2024 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected, except for east and southeast winds around Carrizozo. * WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest Highlands, and Santa Fe Metro Area. * WHEN...From 6 PM this evening to 6 AM MDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest wind gusts will be felt in Santa Fe and Carrizozo. The potential exists for wind gusts to reach 60 mph in Santa Fe during the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 44
3 follow-up statements
512 WWUS75 KABQ 191807 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1207 PM MDT Wed Jun 19 2024 NMZ219-200200- /O.CON.KABQ.HW.W.0023.240620T0000Z-240620T1200Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 1207 PM MDT Wed Jun 19 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... * WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 6 PM this evening to 6 AM MDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras Canyon in Albuquerque. Dangerous crosswinds will impact north-to-south oriented roads like I-25 and Tramway Boulevard, as well as southwest-to-northeast oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ204-211-218-225-200200- /O.CON.KABQ.WI.Y.0036.240620T0000Z-240620T1200Z/ Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper Tularosa Valley- 1207 PM MDT Wed Jun 19 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected, except for east and southeast winds around Carrizozo. * WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest Highlands, and Santa Fe Metro Area. * WHEN...From 6 PM this evening to 6 AM MDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest wind gusts will be felt in Santa Fe and Carrizozo. The potential exists for wind gusts to reach 60 mph in Santa Fe during the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 12
324 WWUS75 KABQ 200150 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 750 PM MDT Wed Jun 19 2024 NMZ219-201200- /O.CON.KABQ.HW.W.0023.000000T0000Z-240620T1200Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 750 PM MDT Wed Jun 19 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... * WHAT...Southeast and east winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...Until 6 AM MDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Expect the strongest wind gusts below Tijeras Canyon in Albuquerque. Dangerous crosswinds will impact north-to-south oriented roads like I-25 and Tramway Boulevard, as well as southwest-to-northeast oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ204-211-218-225-201200- /O.CON.KABQ.WI.Y.0036.000000T0000Z-240620T1200Z/ Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper Tularosa Valley- 750 PM MDT Wed Jun 19 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected, except for east and southeast winds around Carrizozo. * WHERE...Upper Tularosa Valley, Jemez Mountains, Northwest Highlands, and Santa Fe Metro Area. * WHEN...Until 6 AM MDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest wind gusts will be felt in Santa Fe and Carrizozo. The potential exists for wind gusts to reach 60 mph in Santa Fe during the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 16
065 WWUS75 KABQ 200949 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 349 AM MDT Thu Jun 20 2024 NMZ219-201800- /O.CAN.KABQ.HW.W.0023.000000T0000Z-240620T1200Z/ /O.NEW.KABQ.WI.Y.0037.240620T2300Z-240621T0500Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 349 AM MDT Thu Jun 20 2024 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING... * WHAT...East and southeast winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 5 PM this afternoon to 11 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds will occur below canyons opening into the Rio Grande Valley from the east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ204-211-218-225-201100- /O.CAN.KABQ.WI.Y.0036.000000T0000Z-240620T1200Z/ Northwest Highlands-Jemez Mountains-Santa Fe Metro Area-Upper Tularosa Valley- 349 AM MDT Thu Jun 20 2024 ...WIND ADVISORY IS CANCELLED... Winds will continue to decrease through the pre-dawn hours, therefore the Wind Advisory is cancelled. $$ 44
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jun 19, 3:30 AM MDT, 18 minutes earlier.
Area forecast discussion, Jun 19, 3:30 AM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 AM MDT Wed Jun 19 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 307 AM MDT Wed Jun 19 2024 Moisture will increase from east to west across the area through Friday due to a backdoor front and moisture from a tropical wave, bringing increasing chances for showers and storms with the potential for burn scar flooding. The backdoor front will bring strong easterly winds to central NM tonight, with damaging wind gusts possible in the Albuquerque Metro. Daytime temperatures will trend down from the rain-cooling and cloud cover and be below normal areawide Thursday and Friday. Temperatures will start to rise over the weekend and be above normal by early next week. Daily rounds of storms will continue through the weekend and into early next week, but gradually trend down in coverage. && .SHORT TERM... (Today through Thursday) Issued at 307 AM MDT Wed Jun 19 2024 A moist backdoor front will bring cooler temperatures along and east of the central mountain chain today with scattered to numerous showers and thunderstorms. storms will generally move toward the north and northeast at speeds around 20-30 mph. The front will push through gaps in the central mountain chain early this morning with a gusty wind below canyons opening into the central valley. Enough moisture is forecast to reach northwest areas by this afternoon for isolated dry thunderstorms and virga showers capable of producing brief, localized, and erratic wind gusts to 50 mph from Mount Taylor to the northwest mountains including northern parts of the Albuquerque metro area. A 30-45 kt southeasterly speed maximum will then develop over central and western parts of the forecast area tonight peaking in strength during the evening hours. Strong to very strong surface winds will result, especially below canyons opening into the central valleys from the east. This includes the Santa Fe and Carrizozo areas, as well as the Jemez Mountains and northwest highlands (Cuba), where gusts up to 55 mph are expected. In Albuquerque, gusts to 60 mph appear likely. The forecast challenge with these events is nailing down the precise orientation and location of the speed max aloft, which we are only moderately confident in at this time. If the speed maximum shifts a little further north than currently forecast, then Albuquerque may only receive wind speeds up to 50 mph, while Santa Fe receives 60 mph winds. If the speed max shifts a little further to the south, then Grants may join Albuquerque with a 60 mph wind. Stay tuned for forecast package updates and warning updates as we continue to monitor this situation, which is expected to evolve rapidly as we also consider the impact of convectively induce outflow boundaries. A broad high pressure system over the eastern US, a deepening upper level trough on the west coast, and a tropical system tracking westward over northern Mexico will draw rich Gulf moisture northeastward over NM tonight through Thursday (and beyond) with scattered to numerous showers and thunderstorms spreading to most of the forecast area. Two-day rain amounts are forecast to vary from a 0.25-1.75 inches along and east of the central mountain chain with locally higher amounts, and up to 0.60 of an inch farther west. Rain amounts like this can easily lead to flash flooding below recent burn scars, so we will issue Flash Flood Watches for our recent burn scars of the south central and Sangre de Cristo Mountains from the middle of this afternoon through tonight. && .LONG TERM... (Thursday night through Tuesday) Issued at 307 AM MDT Wed Jun 19 2024 Moisture advection will continue Thursday night into Friday as moisture associated with an easterly wave moving west across MX gets caught up in the upper high circulation and pulled north into NM. The NAM is particularly bullish with the PoPs and QPF late Thursday night through Friday, but with that type of moisture loading the atmosphere won't get a chance to destabilize much which could prohibit deeper convection and limit the heavy rainfall threat. A weak Pacific trough is forecast to move east toward the southern Rockies late Friday, bringing some needed forcing for a round of convection across northern NM that could persist through the night. Highs on Friday will be well below normal most areas due to added cloud cover and rain-cooling. The upper high will transition west into NM Saturday behind the departing Pacific trough and gradually expand/strengthen going into early next week, bringing a warming trend that will take temperatures above normal areawide by Monday. Both the latest ECMWF and GFS show 500mb heights reaching up to 595-596dam by Tuesday. Moisture is here to stay though, so expect daily rounds of daytime heating triggered convection with the potential for burn scar flooding from this weekend through early next week. && .AVIATION... (06Z TAFS) Issued at 1151 PM MDT Tue Jun 18 2024 A gusty and moist backdoor front will surge southwestward through the eastern plains tonight sparking scattered strong to severe thunderstorms over northeast areas and bringing low clouds with mainly MVFR conditions to northeast and east central areas. The front will push through gaps in the central mountain chain around sunrise with a gusty east wind below canyons opening into the central valleys from Taos southward, including the Santa Fe, Albuquerque, and Carrizozo areas. The east canyon wind will become stronger as Wednesday and Wednesday evening progress, especially from Santa Fe southward, with peak gusts potentially reaching 50 KT at KABQ after sunset. An Airport Weather Warning could be needed for occasional gusts to 35 KT at KABQ as early as Wednesday morning with the initial backdoor front, but gusts over 35 KT will become more continuous in the afternoon and especially Wednesday night. Showers and thunderstorms over northeast areas are forecast to become more isolated during the morning, then become scattered to numerous along and east of the central mountain chain Wednesday afternoon. Some storms late tonight over northeast areas, and Wednesday afternoon along and east of the central mountain chain, will be capable of producing large hail and damaging winds. Meanwhile, isolated virga showers and dry thunderstorms Wednesday afternoon over the northwest mountains, upper Rio Grande Valley, Sandia and Manzano Mountains, and along the west slopes of the Sacramento Mountains will be capable of producing dry microbursts with localized, brief, and erratic wind gusts up to 45 KT. && .FIRE WEATHER... Issued at 307 AM MDT Wed Jun 19 2024 A moist backdoor front will push through gaps in the central mountain chain with a gusty east canyon wind in the central valley today, then a strong east canyon wind from Santa Fe southward tonight. Peak gusts are expected to reach 60 mph below Tijeras Canyon in Albuquerque this evening, and up to 55 mph in Santa Fe, as well as the Jemez Mountains and northwest highlands (including Cuba). A monsoon-like thunderstorm pattern will develop tonight through the end of the week as a mid level high pressure system over the east central US, a tropical system passing to the south of the fire weather forecast area, and a trough on the west coast all work in consort to draw Gulf moisture over New Mexico. The heaviest rain looks to favor northern and eastern areas tonight and Thursday, then central and western areas Friday through early next week. Rain amounts should trend significantly lower this weekend into early next week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 93 63 91 64 / 0 10 60 60 Dulce........................... 88 50 86 52 / 20 30 50 50 Cuba............................ 86 55 82 56 / 10 20 40 40 Gallup.......................... 91 52 90 57 / 0 0 40 30 El Morro........................ 88 56 84 58 / 0 10 30 30 Grants.......................... 92 54 86 57 / 5 20 40 30 Quemado......................... 88 58 85 59 / 0 10 30 30 Magdalena....................... 89 61 81 60 / 0 30 40 60 Datil........................... 87 58 79 59 / 0 20 40 30 Reserve......................... 93 52 90 58 / 0 10 10 30 Glenwood........................ 97 67 93 68 / 0 20 20 30 Chama........................... 82 47 79 50 / 20 40 60 50 Los Alamos...................... 84 60 78 58 / 20 50 60 50 Pecos........................... 80 57 74 56 / 40 70 70 70 Cerro/Questa.................... 80 47 77 51 / 40 50 60 30 Red River....................... 71 45 69 47 / 50 60 60 30 Angel Fire...................... 73 43 72 48 / 50 60 50 40 Taos............................ 84 52 81 54 / 30 50 40 40 Mora............................ 77 50 73 52 / 50 80 70 60 Espanola........................ 92 60 86 61 / 20 50 40 40 Santa Fe........................ 84 60 77 58 / 20 60 60 60 Santa Fe Airport................ 87 60 81 59 / 20 50 50 50 Albuquerque Foothills........... 93 65 86 64 / 10 30 50 50 Albuquerque Heights............. 95 65 88 65 / 10 20 30 40 Albuquerque Valley.............. 97 65 90 65 / 5 20 30 40 Albuquerque West Mesa........... 95 66 88 65 / 10 20 30 40 Belen........................... 98 63 90 65 / 5 20 30 40 Bernalillo...................... 96 65 89 64 / 10 20 30 40 Bosque Farms.................... 97 62 90 64 / 5 20 30 40 Corrales........................ 96 65 90 64 / 10 20 30 40 Los Lunas....................... 97 63 90 65 / 5 20 30 40 Placitas........................ 90 64 84 63 / 10 40 40 50 Rio Rancho...................... 95 65 89 64 / 10 20 30 40 Socorro......................... 100 66 91 66 / 5 20 30 60 Sandia Park/Cedar Crest......... 85 58 79 58 / 20 40 50 50 Tijeras......................... 89 60 82 60 / 20 40 50 50 Edgewood........................ 88 57 80 58 / 20 50 50 50 Moriarty/Estancia............... 89 55 80 57 / 30 50 60 50 Clines Corners.................. 82 55 73 55 / 40 70 60 70 Mountainair..................... 88 57 80 58 / 20 40 50 50 Gran Quivira.................... 90 57 80 58 / 20 40 60 60 Carrizozo....................... 94 63 82 63 / 20 30 50 60 Ruidoso......................... 85 57 69 57 / 40 40 80 70 Capulin......................... 70 53 74 56 / 70 70 40 30 Raton........................... 76 53 77 57 / 60 60 40 30 Springer........................ 79 55 79 59 / 60 80 50 30 Las Vegas....................... 79 55 72 56 / 60 90 70 70 Clayton......................... 77 60 79 61 / 60 70 20 30 Roy............................. 79 58 74 59 / 70 90 60 60 Conchas......................... 88 62 80 64 / 50 90 50 70 Santa Rosa...................... 87 61 75 62 / 50 80 60 60 Tucumcari....................... 87 63 81 65 / 40 70 30 40 Clovis.......................... 88 63 78 63 / 30 50 50 50 Portales........................ 89 63 77 64 / 20 40 50 40 Fort Sumner..................... 92 64 79 64 / 40 60 50 60 Roswell......................... 97 70 81 68 / 30 40 60 70 Picacho......................... 90 62 72 61 / 50 50 80 70 Elk............................. 90 57 70 58 / 50 50 80 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 6 PM this evening to 6 AM MDT Thursday for NMZ204-211-218-225. High Wind Warning from 6 PM this evening to 6 AM MDT Thursday for NMZ219. Flash Flood Watch from 3 PM MDT this afternoon through late tonight for NMZ214-215. && SHORT TERM...44 LONG TERM....11 AVIATION...44
In the hours before
Special weather statement, Jun 18, 11:13 PM MDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1113 PM MDT Tue Jun 18 2024
NMZ230-190545-
Union County-
1113 PM MDT Tue Jun 18 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL UNION COUNTY
THROUGH 1145 PM MDT...
At 1113 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texline, or 9 miles east of Clayton, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3650 10304 3633 10304 3632 10315 3660 10324
3661 10300 3650 10300
TIME...MOT...LOC 0513Z 181DEG 8KT 3642 10301
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jun 19, 3:05 AM MDT | Flash Flood Watch | ABQ | Colfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more | 27 hr |
| Jun 19, 3:48 AM MDT | Wind Advisory | ABQ | Bernalillo, Lincoln, Los Alamos, McKinley, Rio Arriba, Sandoval and 3 more | 24 hr |
| Jun 19, 11:03 AM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Jun 19, 12:47 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 19, 1:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jun 19, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jun 19, 1:21 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Jun 19, 1:34 PM MDT | Flood Watch | ABQ | Colfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more | 16 hr |
| Jun 19, 1:55 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jun 19, 1:56 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jun 19, 1:57 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Jun 19, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jun 19, 2:07 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 38 min |
| Jun 19, 2:09 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Jun 19, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 36 min |
| Jun 19, 2:28 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Jun 19, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 64 min |
| Jun 19, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 48 min |
| Jun 19, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 19, 3:11 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 19, 3:18 PM MDT | Flash Flood Warning | ABQ | Lincoln | 102 min |
| Jun 19, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 53 min |
| Jun 19, 3:26 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Jun 19, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 34 min |
| Jun 19, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 19, 3:34 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jun 19, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 65 min |
| Jun 19, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| Jun 19, 4:00 PM MDT | Flash Flood Warning | ABQ | Torrance | 90 min |
| Jun 19, 4:10 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| Jun 19, 4:11 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 19, 4:17 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| Jun 19, 4:24 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 19, 4:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Jun 19, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 46 min |
| Jun 19, 4:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 19, 4:39 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jun 19, 4:41 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 25 min |
| Jun 19, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 55 min |
| Jun 19, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 26 min |
| Jun 19, 4:54 PM MDT | Flash Flood Warning | ABQ | Lincoln | 5 hr |
| Jun 19, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 59 min |
| Jun 19, 5:11 PM MDT | Flash Flood Warning | ABQ | Lincoln | 6 hr |
| Jun 19, 5:16 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Jun 19, 5:36 PM MDT | Areal Flood Warning | ABQ | Torrance | 6 hr |
| Jun 19, 5:42 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 3 hr |
| Jun 19, 5:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jun 19, 5:52 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| Jun 19, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
Nearby
High Wind Warnings in New Mexico, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.